Australian National Cyclo-Cross Champs + NCXS



Port Adelaide CC is proud to host the 2014-15 Australian Cyclo-Cross Championship and Round 5 of the National Cyclo-Cross Series with support from our event sponsors and partners including FOCUS BIKES, Coates Hire, Fiasco CiclismoSRAM and Adelaide City Council.

Spectators are welcome, (and it's free) and we have some of Adelaide's best food trucks coming along so you won't go hungry.

Entries closed for all events except for Sunday's Support events for all ages, bikes and abilities. See below for more details.

SATURDAY 2 AUGUST

2014-15 Cyclo-cross National Championships Presented by Cycling Australia and Mountain Bike Australia

It is the the 2014-15 National Championships to fall in line with the UCI Cyclo-Cross Calendar. Age categories are based on age as at the 31st of December 2015.

See the Full Program here.

Location:

City of Adelaide Park Lands Parks 16 & 17 (Victoria Park/Pakapakanthi) "Forest of Doom/Mulch Hill".  Click for Location.

Event Categories:

- Under 19 Men (UCI Cat) (1997-1998)
- Under 19 Women (UCI Cat) (1997 - 1998)
- Under 23 Men (UCI Cat) (1993-1996)
- Elite Men (Before 1993)
- Elite Women* (Before 1997)
- Masters 30+ Men & Women (1976-1985)
- Masters 40+ Men & Women (1965-1975)
- Masters 50+ Men & Women (Born before 1965)

Event Timetable

  • Course Practice – 10:00 – 10:30 All Riders
  • Race 1 – 10:35– 11:10 - 35 minutes - Masters Women 30 / 40 / 50 UNOFFICIAL RESULTS
  • Race 2 – 11:25– 12:15- 50 minutes - U23 Men and Masters 30 / 40 Men UNOFFICIAL RESULTS
  • Race 3 – 12:35– 1:20- 45 minutes - Masters Men 50 and U19 Men UNOFFICIAL RESULTS
  • Course Practice    1:20 – 1:50
  • Race 4 – 2:00 – 2:45 - 45 minutes - Elite Women / U19 / U23 Women UNOFFICIAL RESULTS
  • Race 5 – 3:00 – 4:00 - 60 minutes - Elite Men UNOFFICIAL RESULTS

SUNDAY 3 AUGUST

2014-15 Cyclo-cross National Series Race 5, Presented by Cycling Australia and Mountain Bike Australia

Location:

City of Adelaide Park lands Park 23 (Wirranendi) "Zombie Park". Click for location.

TIMETABLE OF EVENTS

See NCXS Program here
  • 10am Sign-on and course open for Practice
  • SUPPORT EVENT 1: 10:45am Little Xers
  • SUPPORT EVENT 2: 11am Open Bike (Non CX Bike) and C-Grades CombinedRESULTS
  • SUPPORT EVENT 3: 11:45am B-Grade RESULTS
  • 12:30 Course Open for NCXS Practice & Support Event Awards
  • NCXS EVENT 1: 1pm NATIONAL SERIES WOMEN UNOFFICIAL RESULTS
  • NCXS EVENT 2: 2pm NATIONAL SERIES MEN UNOFFICIAL RESULTS
  • NCXS Presentations 3:15pm
  • Course break-down - all hands on deck to help please!

Enter SUPPORT EVENTS here online before Friday noon, or pay late fee on day $5